Alert archive / Missouri / Winter Storm Warnings in 2015
Winter Storm Warning 2, NWS Kansas City, MO
NWS Kansas City, MO issued this winter storm warning at Feb 15, 2015, 9:58 PM CST for 5 counties in Missouri. It was in force for 11 hr. 19 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 15, 2015, 9:58 PM CST (03:58 UTC)
- Expired
- Feb 16, 2015, 9:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Kansas City, MO
Counties Chariton County, MO, Cooper County, MO, Howard County, MO, Randolph County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 132 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 15, 10:35 PM CST | SNOW 6 | Moberly, MO | ESTIMATED 5 TO 6 INCHES. STILL SNOWING. |
| Feb 16, 12:00 AM CST | SNOW 3.5 | Sweet Springs, MO | REPORT VIA FB |
| Feb 16, 5:30 AM CST | SNOW 3 | Fayette, MO | REPORT VIA FB. STILL SNOWNING. |
| Feb 16, 6:00 AM CST | SNOW 3 | Fayette, MO | REPORT VIA SOCIAL MEDIA. |
| Feb 16, 6:44 AM CST | SNOW 4.5 | Brunswick, MO | CO-OP OBSERVER STATION BRUNSWICK /BRCM7/ SNOW DURATION 24 HOURS. |
| Feb 16, 7:00 AM CST | SNOW 2 | Sumner, MO | REPORT VIA SOCIAL MEDIA. |
| Feb 16, 7:00 AM CST | SNOW 3 | 2 Wnw Marshall, MO | CO-OP OBSERVER STATION MARSHALL /MRHM7/ SNOW DURATION 24 HOURS. |
| Feb 16, 7:00 AM CST | SNOW 3 | 7 S Marshall, MO | CO-OP OBSERVER STATION BLUE LICK /BLKM7/ SNOW DURATION 24 HOURS. |
| Feb 16, 7:00 AM CST | SNOW 4 | Boonville, MO | |
| Feb 16, 7:00 AM CST | SNOW 5 | 4 Ese Lamine, MO | CO-OP OBSERVER STATION BOONVILLE 4SW /BNLM7/ SNOW DURATION 24 HOURS. |
| Feb 16, 7:00 AM CST | SNOW 5 | Salisbury, MO | CO-OP OBSERVER STATION SALISBURY /SBYM7/ SNOW DURATION 24 HOURS. |
| Feb 16, 7:24 AM CST | SNOW 4 | 1 Sse Clifton Hill, MO | COCORAHS STATION CLIFTON HILL 1.2 SSE /MO-RN-6/ SNOW DURATION 24 HOURS. |
| Feb 16, 8:00 AM CST | SNOW 4 | Moberly, MO | CO-OP OBSERVER STATION MOBERLY /WIXM7/ SNOW DURATION 24 HOURS. |
| Feb 16, 8:00 AM CST | SNOW 5 | Franklin, MO | CO-OP OBSERVER STATION NEW FRANKLIN /NWFM7/ SNOW DURATION 24 HOURS. |
| Feb 16, 8:00 AM CST | SNOW 5 | Wnw Salisbury, MO | |
| Feb 16, 8:30 AM CST | SNOW 6 | Boonville, MO | |
| Feb 16, 8:40 AM CST | SNOW 5 | 2 E New Franklin, MO | COCORAHS STATION NEW FRANKLIN 1.8 E /MO-HW-1/ SNOW DURATION 24 HOURS. |
| Feb 16, 8:54 AM CST | SNOW 4.5 | Higbee, MO | |
| Feb 16, 9:08 AM CST | SNOW 6 | Moberly, MO | REPORT VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 4.0 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1420 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
094 WWUS43 KEAX 160358 WSWEAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 958 PM CST SUN FEB 15 2015 MOZ032-033-039-040-046-161200- /O.UPG.KEAX.WW.Y.0004.000000T0000Z-150216T1500Z/ /O.NEW.KEAX.WS.W.0002.150216T0358Z-150216T1500Z/ CHARITON-RANDOLPH-SALINE-HOWARD-COOPER- INCLUDING THE CITIES OF...SALISBURY...KEYTESVILLE...MOBERLY... MARSHALL...FAYETTE...NEW FRANKLIN...BOONVILLE 958 PM CST SUN FEB 15 2015 ...WINTER STORM WARNING IN EFFECT UNTIL 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 9 AM CST MONDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * LOCATION...FOR PARTS OF CENTRAL MISSOURI INCLUDING MOBERLY...BOONVILLE...MARSHALL AND SURROUNDING AREAS. * TIMING...MODERATE TO OCCASIONALLY HEAVY SNOW WILL CONTINUE OVERNIGHT AND TAPER OFF BY THE MORNING COMMUTE TO WORK. * SNOW ACCUMULATIONS...SNOW ACCUMULATIONS FROM 5 TO 7 INCHES ACROSS CENTRAL MISSOURI ARE LIKELY. * IMPACTS...SNOW AND ICE COVERED ROADS WILL BE DANGEROUSLY SLICK AND EXTREMELY HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...OR ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ KSZ025-MOZ020>023-160800- /O.CON.KEAX.WW.Y.0004.000000T0000Z-150216T0800Z/ ATCHISON KS-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON- INCLUDING THE CITIES OF...ATCHISON...ST. JOSEPH...PLATTSBURG... HAMILTON...POLO...CHILLICOTHE 958 PM CST SUN FEB 15 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 AM CST MONDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 2 AM CST MONDAY. * LOCATION...FOR AREAS FROM ST JOSEPH TO CHILLICOTHE. * TIMING...SNOW WILL CONTINUE THROUGH AROUND MIDNIGHT BEFORE TAPERING OFF. * SNOW ACCUMULATIONS...TOTAL ACCUMULATIONS FROM 2 TO 4 INCHES. * IMPACTS...ROADS WILL REMAIN SNOW COVERED AND SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ KSZ057-060-103>105-MOZ028>031-037-038-043>045-053-054-161200- /O.CON.KEAX.WW.Y.0004.000000T0000Z-150216T1500Z/ MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-RAY- CARROLL-JACKSON-LAFAYETTE-CASS-JOHNSON MO-PETTIS-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH... OVERLAND PARK...OLATHE...PARKVILLE...PLATTE CITY...WESTON... LIBERTY...EXCELSIOR SPRINGS...RICHMOND...CARROLLTON... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER... RICH HILL...CLINTON 958 PM CST SUN FEB 15 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 9 AM CST MONDAY. * LOCATION...FOR AREAS ALONG AND SOUTH OF THE MISSOURI RIVER. * TIMING...BANDS OF SNOW WILL CONTINUE ACROSS THE EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI INTO THE PRE-DAWN HOURS BEFORE TAPERING OFF FOR THE MORNING COMMUTE TO WORK. * SNOW ACCUMULATIONS...TOTAL SNOW ACCUMULATIONS FROM 3 TO 5 INCHES ACROSS CENTRAL MISSOURI WITH 2 TO 4 INCHES FOR AREAS IN AND AROUND THE GREATER KANSAS CITY AREA. * IMPACTS...ROADS WILL REMAIN SNOW AND ICE COVERED AND SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
4 follow-up statements
448 WWUS43 KEAX 160805 WSWEAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 205 AM CST MON FEB 16 2015 KSZ025-MOZ020>023-160915- /O.EXP.KEAX.WW.Y.0004.000000T0000Z-150216T0800Z/ ATCHISON KS-BUCHANAN-CLINTON-CALDWELL-LIVINGSTON- INCLUDING THE CITIES OF...ATCHISON...ST. JOSEPH...PLATTSBURG... HAMILTON...POLO...CHILLICOTHE 205 AM CST MON FEB 16 2015 ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. $$ MOZ032-033-039-040-046-161500- /O.CON.KEAX.WS.W.0002.000000T0000Z-150216T1500Z/ CHARITON-RANDOLPH-SALINE-HOWARD-COOPER- INCLUDING THE CITIES OF...SALISBURY...KEYTESVILLE...MOBERLY... MARSHALL...FAYETTE...NEW FRANKLIN...BOONVILLE 205 AM CST MON FEB 16 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WINTER STORM WARNING FOR SNOW REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * LOCATION...FOR PARTS OF CENTRAL MISSOURI INCLUDING MOBERLY... BOONVILLE...MARSHALL AND SURROUNDING AREAS. * TIMING...MODERATE TO OCCASIONALLY HEAVY SNOW WILL CONTINUE OVERNIGHT AND TAPER OFF BY THE MORNING COMMUTE TO WORK. * SNOW ACCUMULATIONS...SNOW ACCUMULATIONS FROM 5 TO 7 INCHES ACROSS CENTRAL MISSOURI ARE LIKELY. * IMPACTS...SNOW AND ICE COVERED ROADS WILL BE DANGEROUSLY SLICK AND EXTREMELY HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...OR ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ KSZ057-060-103>105-MOZ028>031-037-038-043>045-053-054-161500- /O.CON.KEAX.WW.Y.0004.000000T0000Z-150216T1500Z/ MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-RAY- CARROLL-JACKSON-LAFAYETTE-CASS-JOHNSON MO-PETTIS-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH... OVERLAND PARK...OLATHE...PARKVILLE...PLATTE CITY...WESTON... LIBERTY...EXCELSIOR SPRINGS...RICHMOND...CARROLLTON... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER... RICH HILL...CLINTON 205 AM CST MON FEB 16 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * LOCATION...FOR AREAS ALONG AND SOUTH OF THE MISSOURI RIVER. * TIMING...BANDS OF SNOW WILL CONTINUE ACROSS THE EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI INTO THE PRE-DAWN HOURS BEFORE TAPERING OFF FOR THE MORNING COMMUTE TO WORK. * SNOW ACCUMULATIONS...TOTAL SNOW ACCUMULATIONS FROM 3 TO 5 INCHES ACROSS CENTRAL MISSOURI WITH 2 TO 4 INCHES FOR AREAS IN AND AROUND THE GREATER KANSAS CITY AREA. * IMPACTS...ROADS WILL REMAIN SNOW AND ICE COVERED AND SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
445 WWUS43 KEAX 161010 WSWEAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 410 AM CST MON FEB 16 2015 MOZ032-033-039-040-046-161500- /O.CON.KEAX.WS.W.0002.000000T0000Z-150216T1500Z/ CHARITON-RANDOLPH-SALINE-HOWARD-COOPER- INCLUDING THE CITIES OF...SALISBURY...KEYTESVILLE...MOBERLY... MARSHALL...FAYETTE...NEW FRANKLIN...BOONVILLE 410 AM CST MON FEB 16 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WINTER STORM WARNING FOR SNOW REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * LOCATION...FOR PARTS OF CENTRAL MISSOURI INCLUDING MOBERLY... BOONVILLE...MARSHALL AND SURROUNDING AREAS. * TIMING...LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH THE MORNING COMMUTE COMING TO AN END BY MID MORNING. * SNOW ACCUMULATIONS...SNOW ACCUMULATIONS FROM 5 TO 7 INCHES ACROSS CENTRAL MISSOURI ARE LIKELY. * IMPACTS...SNOW AND ICE COVERED ROADS WILL BE DANGEROUSLY SLICK AND EXTREMELY HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...OR ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ KSZ057-060-103>105-MOZ028>031-037-038-043>045-053-054-161500- /O.CON.KEAX.WW.Y.0004.000000T0000Z-150216T1500Z/ MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-RAY- CARROLL-JACKSON-LAFAYETTE-CASS-JOHNSON MO-PETTIS-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH... OVERLAND PARK...OLATHE...PARKVILLE...PLATTE CITY...WESTON... LIBERTY...EXCELSIOR SPRINGS...RICHMOND...CARROLLTON... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER... RICH HILL...CLINTON 410 AM CST MON FEB 16 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * LOCATION...FOR AREAS ALONG AND SOUTH OF THE MISSOURI RIVER. * TIMING...BANDS OF LIGHT SNOW WILL CONTINUE ACROSS EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI INTO THE PRE-DAWN HOURS BEFORE TAPERING OFF FOR THE MORNING COMMUTE TO WORK. * SNOW ACCUMULATIONS...TOTAL SNOW ACCUMULATIONS FROM 3 TO 5 INCHES ACROSS CENTRAL MISSOURI WITH 2 TO 4 INCHES FOR AREAS IN AND AROUND THE GREATER KANSAS CITY AREA. * IMPACTS...ROADS WILL REMAIN SNOW AND ICE COVERED AND SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
179 WWUS43 KEAX 161244 WSWEAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 644 AM CST MON FEB 16 2015 MOZ032-033-039-040-046-161500- /O.CON.KEAX.WS.W.0002.000000T0000Z-150216T1500Z/ CHARITON-RANDOLPH-SALINE-HOWARD-COOPER- INCLUDING THE CITIES OF...SALISBURY...KEYTESVILLE...MOBERLY... MARSHALL...FAYETTE...NEW FRANKLIN...BOONVILLE 644 AM CST MON FEB 16 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WINTER STORM WARNING FOR SNOW REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * LOCATION...FOR PARTS OF CENTRAL MISSOURI INCLUDING MOBERLY... BOONVILLE...MARSHALL AND SURROUNDING AREAS. * TIMING...LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH THE MORNING COMMUTE COMING TO AN END BY LATE MORNING. * SNOW ACCUMULATIONS...SNOW ACCUMULATIONS FROM 5 TO 7 INCHES ACROSS CENTRAL MISSOURI ARE LIKELY. * IMPACTS...SNOW AND ICE COVERED ROADS WILL BE DANGEROUSLY SLICK AND EXTREMELY HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...OR ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ KSZ057-060-103>105-MOZ028>031-037-038-043>045-053-054-161500- /O.CON.KEAX.WW.Y.0004.000000T0000Z-150216T1500Z/ MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-RAY- CARROLL-JACKSON-LAFAYETTE-CASS-JOHNSON MO-PETTIS-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH... OVERLAND PARK...OLATHE...PARKVILLE...PLATTE CITY...WESTON... LIBERTY...EXCELSIOR SPRINGS...RICHMOND...CARROLLTON... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER... RICH HILL...CLINTON 644 AM CST MON FEB 16 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * LOCATION...FOR AREAS ALONG AND SOUTH OF THE MISSOURI RIVER. * TIMING...BANDS OF LIGHT SNOW WILL CONTINUE THROUGH THE MORNING COMMUTE BEFORE TAPERING OFF BY MID MORNING. * SNOW ACCUMULATIONS...TOTAL SNOW ACCUMULATIONS FROM 3 TO 5 INCHES ACROSS CENTRAL MISSOURI WITH 2 TO 4 INCHES FOR AREAS IN AND AROUND THE GREATER KANSAS CITY AREA. * IMPACTS...ROADS WILL REMAIN SNOW AND ICE COVERED AND SLIPPERY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
554 WWUS43 KEAX 161503 WSWEAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 903 AM CST MON FEB 16 2015 MOZ032-033-039-040-046-161615- /O.EXP.KEAX.WS.W.0002.000000T0000Z-150216T1500Z/ CHARITON-RANDOLPH-SALINE-HOWARD-COOPER- INCLUDING THE CITIES OF...SALISBURY...KEYTESVILLE...MOBERLY... MARSHALL...FAYETTE...NEW FRANKLIN...BOONVILLE 903 AM CST MON FEB 16 2015 ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. LIGHT TO MODERATE SNOW IS COMING TO AN END ACROSS THE AREA. THEREFORE THE WINTER STORM WARNING HAS BEEN ALLOWED TO EXPIRE. $$ KSZ057-060-103>105-MOZ028>031-037-038-043>045-053-054-161615- /O.EXP.KEAX.WW.Y.0004.000000T0000Z-150216T1500Z/ MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-RAY- CARROLL-JACKSON-LAFAYETTE-CASS-JOHNSON MO-PETTIS-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH... OVERLAND PARK...OLATHE...PARKVILLE...PLATTE CITY...WESTON... LIBERTY...EXCELSIOR SPRINGS...RICHMOND...CARROLLTON... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...BUTLER... RICH HILL...CLINTON 903 AM CST MON FEB 16 2015 ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. LIGHT TO MODERATE SNOW HAS ENDED ACROSS THE REGION. THE WINTER WEATHER ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this winter storm warning went out at Feb 15, 5:04 PM CST, 4 hours 54 minutes earlier.
Area forecast discussion, Feb 15, 5:04 PM CST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
504 PM CST Sun Feb 15 2015
.SHORT TERM...(Monday Night through Wednesday)
Issued at 242 PM CST SUN FEB 15 2015
Following the departure of the early week storm system...main focus
will shift to the return of much below normal temps as a secondary
reinforcing shot of cold air moves in early Tuesday morning. In
recent days...model guidance had been suggesting mostly dry
conditions with the return of the Arctic airmass...but both last
night/s and this morning/s runs now suggesting the possibilities of
redeveloping lgt SN shwr activity through the day on Tuesday. As a
result...have maintained slight chance pops through the day before
finishing off with a dry fcst for the remainder of the short term.
With the arrival of the next shot of cold air though...overnight
lows by Wednesday morning look to be in the single digits across
much if not the entire area. Highs in the low to mid teens look
reasonable later on during the day Wednesday as 850 temps range
between -16 to -23C...which is anywhere between 3 to 4 standard
deviations below normal for this time of year.
.LONG TERM...(Wednesday Night through Sunday)
Issued at 242 PM CST SUN FEB 15 2015
Temperatures will slowly begin to moderate by the end of the week as
upper riding builds along the West Coast and low pressure slowly
tracks east-northeast out of the southern Plains. Warm air advection
in advance of this feature should allow temps to warm back into the
middle to upper 30s by Friday. As advertised yesterday...best
chances for rainfall look to arrive Friday night before continuing
through the day on Saturday as main storm system passes to our
south. By Sunday...main frontal precip band should be shifting south
of the region as main sfc low tracks east into the Lwr Miss Rvr Vly.
In terms of precip type...models continue to look warm with above
freezing 850 temps initially...with temps slowly falling through the
day on Saturday as storm system exits to our southeast. Considering
distance into the fcst period...have kept it pretty simple with RA
initially before a gradual changeover to a RA/SN mix later
Saturday... and eventually SN Saturday night. There/s plenty of time
to iron out the kinks.
&&
.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 453 PM CST SUN FEB 15 2015
Snow development is maintaining an east to west oriented line over
northern Missouri. KSTJ will continue to see LIFR conditions through
the evening hours with southward development expected between 00Z-
01Z. Greatest intensity at KMCI will likely occur between 03Z-09Z with
IFR visibilities and ceilings. Should see gradual improvement by 09Z
with activity clearing out of the terminals area by 12Z. MVFR
ceilings will persist through the remainder of the forecast period.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...WINTER WEATHER ADVISORY until 9 AM CST Monday FOR KSZ057-060-
103>105.
MO...WINTER WEATHER ADVISORY until 9 AM CST Monday FOR MOZ028>033-
037>040-043>046-053-054.
&&
SHORT TERM...CDB
LONG TERM...32
AVIATION...WelshHazardous weather outlook, Feb 15, 3:08 PM CST, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 308 PM CST SUN FEB 15 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-162115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 308 PM CST SUN FEB 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT LIGHT TO MODERATE SNOW WILL CONTINUE TO DEVELOP ALONG AND SOUTH OF ROUTE 36 THIS EVENING AND OVERNIGHT. THE HEAVIEST SNOW ACCUMULATIONS ARE EXPECTED SOUTH OF THE GREATER KANSAS CITY AREA...HOWEVER A ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE IN THE METRO. SOUTH OF THE METRO...ACCUMULATIONS IN EXCESS OF 6 INCHES WILL BE POSSIBLE DOWN TOWARDS THE LAKE OF THE OZARKS REGION. TRAVEL WILL BECOME HAZARDOUS LATER TONIGHT AS SNOW BEGINS TO ACCUMULATE ON AREA ROADWAYS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LIGHT SNOW SHOWERS WILL COME TO AN END MONDAY MORNING. ADDITIONAL ACCUMULATIONS WILL REMAIN LIGHT. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Feb 15, 8:39 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 PM CST SUN FEB 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM SNOW GALLATIN 39.91N 93.96W
02/15/2015 E1.5 INCH DAVIESS MO PUBLIC
STORM TOTAL THROUGH 830 PM
&&
JWELSHLocal storm report, Feb 15, 8:41 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
841 PM CST SUN FEB 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM SNOW TINA 39.54N 93.44W
02/15/2015 E3.0 INCH CARROLL MO PUBLIC
STORM TOTAL THROUGH 840 PM
&&
JWELSHLocal storm report, Feb 15, 8:43 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
843 PM CST SUN FEB 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM SNOW PLATTSBURG 39.56N 94.46W
02/15/2015 E3.0 INCH CLINTON MO PUBLIC
STORM TOTAL THROUGH 840 PM
&&
JWELSHLocal storm report, Feb 15, 8:50 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
850 PM CST SUN FEB 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM SNOW RAYMORE 38.80N 94.45W
02/15/2015 E1.0 INCH CASS MO PUBLIC
STORM TOTAL THROUGH 850 PM
&&
JWELSHLocal storm report, Feb 15, 9:04 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
904 PM CST SUN FEB 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM SNOW TRENTON 40.08N 93.62W
02/15/2015 M1.0 INCH GRUNDY MO EMERGENCY MNGR
STORM TOTAL THROUGH 9 PM
&&
JWELSHLocal storm report, Feb 15, 9:25 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
925 PM CST SUN FEB 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM SNOW BOONVILLE 38.96N 92.75W
02/15/2015 E1.0 INCH COOPER MO LAW ENFORCEMENT
STORM TOTAL THROUGH 920 PM
&&
JWELSHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 3:20 PM CST | Winter Weather Advisory | EAX | Bates, Buchanan, Cass, Clay, Henry, Jackson and 3 more | 19 hr |
Nearby
Winter Storm Warnings in Missouri, 2015Every winter storm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.